# SDR AT9900403

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47323
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND THE PASSENGER CABIN FLOORBEAM IN AFT LAVATORY AREA CHAFED AND CORRODED AT BS 980 BL 0-44L.  FORMED NEW FLOORBEAM, LOCATED, DRILLED AND DEBURRED.  FABRICATED REPAIR DOUBLER, ALODINED, PRIMED AND INSTALLED REPAIR PARTS IAW DC9 SRM 53-05 FIG 79, 51-10-4 AND 51-10-3.
